# SDR 5APR2011122877100

- Difficulty date: December 28, 2011
- Submitted: December 30, 2011
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N877AF
- Make and model: Pilats PC1247
- Aircraft serial: 877
- Aircraft time: 2,538 hours, 2,505 cycles
- Engine: Pwa PT6A67B
- Engine time: 2,538 hours, 2,505 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 5551012150
- Condition: Out Of Alignment
- Location: Zone 300
- Part time: 2,538 hours, 2,505 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE HORIZONTAL STABILIZER ATTACHMENT FITTING, WHERE THE PITCH TRIM ACTUATOR IS SECURED TO THE STABILIZER.  LUGS ARE SEPARATING.  THE GAP WAS MEASURED WITH A FEELER GUAGE, AND FOUND TO BE .635MM.  THERE IS NO EVIDENCE OF DAMAGE TO THE STABILIZER.
